# SDR SWAA2023012493183

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 70,764 hours, 41,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: LT OVERWING EXIT INTERIOR EXIT MAKER HAS BULBS OUT.<[01] RE-LAMPED LT OVERWING INTERIOR EXIT SIGN AS PER REF AMM 33-51-01-960-801 LIGHT TEST OK;[02] VERIFIED STEP 1
